# SDR A6WA201644306

- Difficulty date: September 8, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 30,990 hours, 29,859 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1ST ROW AMBER EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE.  R & R ROW 1 EMERGENCY TRACK LIGHT HARNESS.  OPS CHECK GOOD IAW AMM 33-51-01.
